eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Vitamin e cause Loose stools?





Summary: Loose stools is found among people who take Vitamin e, especially for people who are female, 60+ old, have been taking the drug for 5 - 10 years, also take medication Aspirin, and have Osteoporosis.

We study 16,328 people who have side effects while taking Vitamin e from FDA and social media. Among them, 50 have Loose stools. Find out below who they are, when they have Loose stools and more.

You are not alone: join a mobile support group for people who take Vitamin e and have Loose stools >>>

Vitamin e

Vitamin e has active ingredients of tocopherols and tocotrienols. It is often used in vitamin supplementation. (latest outcomes from Vitamin e 16,504 users)

Loose stools

Loose stools has been reported by people with osteoporosis, rheumatoid arthritis, depression, high blood pressure, high blood cholesterol.(latest reports from Loose stools 2,339 patients)

On Nov, 28, 2014: 16,323 people reported to have side effects when taking Vitamin e. Among them, 50 people (0.31%) have Loose Stools.

Trend of Loose stools in Vitamin e reports

Time on Vitamin e when people have Loose stools * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Loose stools0.00%0.00%0.00%0.00%0.00%100.00%0.00%

Gender of people who have Loose stools when taking Vitamin e * :

FemaleMale
Loose stools64.00%36.00%

Age of people who have Loose stools when taking Vitamin e * :

0-12-910-1920-2930-3940-4950-5960+
Loose stools0.00%0.00%0.00%0.00%0.00%9.52%7.14%83.33%

Severity of Loose stools when taking Vitamin e ** :

leastmoderateseveremost severe
Loose stools0.00%100.00%0.00%0.00%

How people recovered from Loose stools ** :

while on the drugafter off the drugnot yet
Loose stools0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Osteoporosis (8 people, 16.00%)
  2. Atrial fibrillation (4 people, 8.00%)
  3. Rheumatoid arthritis (3 people, 6.00%)
  4. Gastritis (2 people, 4.00%)
  5. Hypertension (2 people, 4.00%)

Top co-used drugs for these people * :

  1. Aspirin (12 people, 24.00%)
  2. Prevacid (9 people, 18.00%)
  3. Coumadin (9 people, 18.00%)
  4. Multi-vitamin (8 people, 16.00%)
  5. Prilosec (8 people, 16.00%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Loose Stools while taking Vitamin E?

You are not alone! Join a mobile support group:
- support group for people who take Vitamin e and have Loose Stools
- support group for people who take Vitamin e
- support group for people who have Loose Stools

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Can i take garcinia cambogia with 80mg of flouoxitine and prempro?
    Would like to know if I can take Garcinia Cambogia with the meds and vitamin I am currently taking. I'd like to lose weight with Garcinia Cambogia. Thank You
    Reply
  • Have you ever had a swollen lymph node in the neck area caused by medication you are taking?
    I have a swollen lymph node which appeared in the neck area under my left ear about three weeks ago...it grew quickly (overnight) and then it came down significantly after I took antibiotics. It is almost gone, but I can still feel a very, very small lump (it still keeps going down every day). Went to see the ENT two days ago and all turned out good (no cancer anywhere...tonsils, vocal cords, throat, tongue, etc.). But they want to do an excision biopsy to remove the lymph node and check it for cancer, etc? Does this make sense?
    Reply
  • Please can you help me identify why my skin has broken out since i stopped smoking?
    I took Chantix for 9 days a day after quitting but stopped taking these. I was also on Limecycline for 2 weeks at the same time and stopped these at the same time as the chantix.



    I had a rash on the top of my back, then on my face and neck which was difficult to see, but it felt like tiny little bumps. These dissappeared after a week or so after quitting. I now have a rash/ skin condition of sorts up the outer sides of my arms, which seems to intensify in the sun, my arms also look more tanned than usual. The rash cannot be seen either but can definately be felt when I run my hands on the skin. I've also had very small bumps/blisters on my hands, mainly on the outer sides of my fingers. All this sinse I quit smoking 5 weeks ago!
    Reply

More questions for: Vitamin e, Loose stools

You may be interested at these reviews (Write a review):

  • Cfs/fibro, migraine
    A strange thing happened when I started taking the Chantix for my smoking cessation...
    MY MIGRAINES AND TENSION HEADACHES WENT AWAY!!!
    As horrible as they were, and as bad as I have prayed for them to go away, I did not even notice that I didn't have the excruciating headaches anymore!!
    I stopped taking the chantix and the headaches gradually came back but it took me awhile to make this correlation. Once I did, I started taking the chantix again. it started working immediately... taking the migraines and neck pain away again! Now, I can take 1/2 of a pill every other day and that seems to keep the migraines away! There are side effects and I don't know if it would work for everyone but it sure worked for me!
    Reply
  • Poisened by fenofibrate
    it started in Apr. 2013. I would eat and get sick to my stomach. I would have severe shooting pains in my stomach area. My bowels were loose and would stay that way. Or at times I would just be nauseated for no apparent reason. My mouth got dry and I began having dizzy spells. Those last two symptoms mostly went away except for the dizziness which would only happen if I bent over. By July it was hard to look at food at all. This went on for an entire year, every day. The VA, which was taking care of me, diagnosed me with a bad gall bladder. It was finally taken out in Sept. Unfortunately it did me no good.

    On March 20, 2014, I took myself off this medication. Five days later the symptoms started to lift.
    Reply

More reviews for: Vitamin e, Loose stools

Comments from related drug studies (Check your drugs):

  • I was diagnosed with Hypothyroidism in Sept. 2012 after 6 yrs. of taking Tramadol 50mg. I had gotten it under control using Red Yeast Rice 200mg 3 times a day, Niacin, and Multi-vitamin with iodine. I was told to eat more fish and add iodized salt to my diet which I had done. Then after starting t ...
    Reply
  • Have had continued hair loss for the last 5 years. It started slowly in the front of scalp but am now losing hair all over my head. Am wondering if it is the Clonidine causing this problem. Am taking Clonidine for Menopausal Hot Flashes.
    Reply
  • Concern about allopurinol having exacerbated peripheral neuropathy Also concerned about drugs and their interactions causing ED if I stop taking blood pressure meds incidence of ED is reduced considerably.
    Reply
  • Many years ago I took gemfibrizil and was sickened by it. Seven years ago I took Lipitor for 9 days and my kidneys shut down. Seven months ago I started Fenofibrate and now have suddenly been diagnosed with diabetes and gall stones. DID THE FENOFIBRATE CAUSE THE DIABETES AND GALL STONES?
    Reply
  • I started on Bupropion, three weeks after I developed a severe rash. I stopped for two weeks, back on burpropion, two days after I started rash came back, very severe. I have liver disease in one month my enzymes went double. I don't know if that happened because of the rash or has nothing to due be ...
    Reply

More related studies for: Vitamin e, Loose stools

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.